EconPapers    
Economics at your fingertips  
 

A generalization of the expenditure function

Noé Biheng

Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne

Abstract: We consider a generalized expenditure function and the associated Hicksian demand. First, we provide some economic interpretation of the problem that we study. Then, we study different properties of the solution: existence, Lipschitz behavior and differential properties. We conclude by a Slutsky-type property

Keywords: Expenditure function; incomplete preferences; Lipschitz behavior (search for similar items in EconPapers)
JEL-codes: C6 D4 (search for similar items in EconPapers)
Pages: 18 pages
Date: 2014-11
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/CES2014/14083.pdf (application/pdf)

Related works:
Journal Article: A Generalization of the Expenditure Function (2016) Downloads
Working Paper: A generalization of the expenditure function (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:cesdoc:14083

Access Statistics for this paper

More papers in Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2024-05-27
Handle: RePEc:mse:cesdoc:14083